# SDR HEEA0010050

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: TM41040
- Condition: Error
- Location: Triple Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE OIL TEMP INDICATOR #1 AND #2 HAVE EXCESSIVE FRICTION ERROR ON LOW END.
